# SDR 2000UALA00121

- Difficulty date: March 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Aircraft time: 61,842 hours, 35,681 cycles
- Engine: Pwa JT8D15
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: R1631M11
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CRUISE TRIM CONTROL INOPERATIVE AFTER TAKEOFF.  RETURNED TO DEN.  *S/D*  REPLACED MAIN TRIM ACTUATOR.
